Rocky Mountain Journal of Mathematics

Multiplier Operators on Weighted Function Spaces

Yun-Shiow Chen, Lung-Kee Chen, and Dashan Fan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 31, Number 1 (2001), 77-93.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070240

Digital Object Identifier
doi:10.1216/rmjm/1008959669

Mathematical Reviews number (MathSciNet)
MR1821369

Zentralblatt MATH identifier
0985.42007

Subjects
Primary: 42B15: Multipliers
Secondary: 42B30: $H^p$-spaces

Citation

Chen, Yun-Shiow; Chen, Lung-Kee; Fan, Dashan. Multiplier Operators on Weighted Function Spaces. Rocky Mountain J. Math. 31 (2001), no. 1, 77--93. doi:10.1216/rmjm/1008959669. https://projecteuclid.org/euclid.rmjm/1181070240


Export citation

References

  • A. Baernstein II and E.T. Sawyer, Embedding and multiplier theorems for $H^p(R^n)$, Mem. Amer. Math. Soc. 53, 1985.
  • J. Garcia-Cuerva and J. Rubio De Francia, Weighted norm inequalities and related topics, North Holland, Amsterdam, 1985.
  • C. Herz, Lipschitz spaces and Baernstein's theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18 (1968), 283-324.
  • S. Lu and D. Yang, The Littlewood-Paley function and $\vp$-transform characterization of a new Hardy space $HK_2$, Studia Math. 101 (1992), 285-298.
  • C.W. Onneweer and T.D. Quek, On $H^p(R^n)$ multipliers of mixed norm type, Proc. Amer. Math. Soc. 121 (1994), 543-552.
  • --------, Multipliers for Hardy spaces on locally compact Vilenkin groups, J. Austral. Math. Soc. Ser. A 55 (1993), 287-301.
  • J.O. Strömberg and A. Torchnisky, Weights. Sharp maximal functions and Hardy spaces, Bull. Amer. Math. Soc. 3 (1980), 1053-1056.
  • --------, Weighted Hardy spaces, Lecture Notes in Math. 1381, Springer-Verlag, New York, 1989.